| Model Number |
3163 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
01/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient's lead had invalid impedances.As a result, surgical intervention may be pending to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received stating that surgical intervention took place on (b)(6) 2025 where the lead was explanted to address the issue.